Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/3108
Title: De différents types de jonction dans les series synonymiques choisies
Other Titles: On various types of connectivity in selected synonymous series
Authors: Tkaczyk, Magdalena
Keywords: Synonymous series
French adjectives
Polish adjectives
Issue Date: 2007
Publisher: Wydawnictwo Naukowe UAM
Citation: Studia Romanica Posnaniensia, 2007, vol. 34, pp. 127-135
Abstract: In the article we discuss semantic connectivity of set of synonymous adjectives series. We present models of connection of selected types of French and Polish adjectives, frequency of their appearance and methods of realization in individual synonymous series.
URI: http://hdl.handle.net/10593/3108
ISBN: 978-83-232174-7-3
ISSN: 0137-2475
Appears in Collections:Studia Romanica Posnaniensia, 2007, vol. 34

Files in This Item:
File Description SizeFormat 
11_M_Tkaczyk_De_differents_types_de_jonction_dans_les_series_127-135.pdf253.7 kBAdobe PDFView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.